Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Kronecker sets and metric properties of $ M\sb{0}$-sets

Author: Robert Kaufman
Journal: Proc. Amer. Math. Soc. 36 (1972), 519-524
MSC: Primary 42A72; Secondary 43A10
MathSciNet review: 0310540
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A method for constructing both sets of multiplicity and Kronecker sets within a given set of multiplicity is derived from the work of Ivashev-Musatov; it is shown that the Hausdorff measures and other measures are essentially distinct. Finally, an improvement of a theorem of Salem is obtained, using Pyateckiĭ-Shapiro's theorem on non-M sets.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A72, 43A10

Retrieve articles in all journals with MSC: 42A72, 43A10

Additional Information

Keywords: K-set, $ {M_0}$-set, M-set, uniform distribution, Diophantine approximation, Fourier transform
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society